# SDR WRLA2006070

- Difficulty date: July 16, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 879-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK IN GSO FOUND FLOOR SUPPORT CORRODED IN MAIN CABIN B/N STA 879-755 AT APPROX LBL 46.  RECEIVED NEW PART P/N ADA 7327-1 PO 540808-12; INSTALLED NEW FLOOR SUPPORT AIW DC10 SRM 51-31-01 VOL II.
